# SDR P5CA9600297

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CREW ENTRY EMERGENCY EXIT SIGN INOPERABLE.  RELAMPED LIGHT FIXTURE, OPS CHECK GOOD IAW MM 33-51-13.
